# SDR UPS08852060

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WON'T TEST.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY PER MM 25-00-00.  OPS CHECK GOOD.
